If so, rarely. If tramadol causes euphoria, taking at prescription doses, this would have to be quite rare. There are a few internet sites mentioning euphoria but is not listed among the manufacturers side effects. I have never seen anyone develop euphoria on it, but i've also never seen anyone abuse it. My guess is that if it is taken in the higher than normal doses euphoria could be experienced. Since it works also on serotonin and norepinephrine euphoria could also be attributed to mania if it is taken at anexcessively high dose. It is not recommended that anyone experimentwith this.
It can. Tramadol works on the mu opiate receptor and can cause some euphoria on some patients. Other patients "don't like the feeling" of mu opiate receptor agonist drugs and may find the the experience dysphoria, not euphoric. It also has effects on the serotonin and norepinephrine systems that may result in mood elevation.